Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

On medications for diabetes, hypertension, have low pulse rate with hand tremors. Will Tonicard help?

Hello, I am a practicing allopathic general physician age 69 yrs. I am a patient of Diabetes Mellitus and Hypertension with the following daily medication: Insulin - 50 units, Amilodipin - 5mg, Losar-H - 50mg, Storvas - 20mg............. My pulse rate remains between 40 - 55 along with tremours in hands. Will it be helpful for me taking Tonicard. Please suggest. Thanks!
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Aug 2012
Dear Dr,

Tonicard is a homeopath medication with claimed benefits on cardiac system. I am not sure if it has been tested through systematic clinical trial for any of the proposed benefits. Secondly, if you have developed bradycardia recently and acutely, then do see a Cardiologist without any delay. But if it is there chronically since years then you can take your own time, get ECG done and see the Cardilogist. Amlodipin helps increase the pulse rate so if your blood pressure is not under control then increase the dose of the same which will help you in two ways. Do avoid any kind of beta blockers till you see the Cardiologist and get evaluation done. All the very best.
Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor